# SDR L1GA200000535

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Misrepaired
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR RT AFT NLG DOOR HINGE CUTOUT FUSELAGE SKIN.  INSTALLED SRM REPAIR.
